# SDR SWAA2022120772668

- Difficulty date: November 17, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27886
- Aircraft time: 70,151 hours, 41,389 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ACCESS PANEL 661AB, RT WING TE.   REPAIRED THE ACCESS PANEL IAW SRM 51-70-04-2R-10, REPAIR 10.
